| Model Number |
CAX500S12 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A dreamstation auto cpap was returned to a third-party service center for service as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit.Additionally, unrelated to the reportable malfunction, the technician observed dust fail contamination.The device was scrapped after the evaluation was completed.
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action(2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ er 2219697 v15 (nirvana risk management matrix) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degrad04, irrit05 reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.